# SDR AALA202203307873

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 82,167 hours, 10,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EMERGENCY LIGHTS POWER SUPPLY INOPERATIVE. REPLACED POWER SUPPLY PER AMM 33-51-06. OPERATIONAL TEST GOOD.
